# SDR SCNA95162

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT AIRSTAIR EMERGENCY FLOOD LIGHTS DIM.  REMOVED AND REPLACED BATTERIES AND LIGHTS TESTED GOOD PER MM 33-50-01.
